# SDR REXA201100601

- Difficulty date: September 16, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- Aircraft time: 23,157 hours, 20,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FORWARD FUSE, RT FORWARD FUSE AND AFT FUSE, FORWARD CEILING AND SERVICE DOOR LOWER EXIT EMERGENCY FLOODLIGHTS INOP.  REMOVED AND REPLACED EMERGENCY BATTERY NR 1 IAW AMM 33-51-04.  OPS CHECK GOOD VERIFY PART EFFECTIVITY.
